# SDR CALA2020022980507

- Difficulty date: February 21, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TO EA 5510-01843 REV H 0P 002 R/H HORIZONTAL STABILIZER IN-SPAR RIB, STAB STA 92.70 CRACK LOCATED IN LOWER TRANSITION RADIUS OF THE VERTICAL STIFFNER #4 AFT. MKD 126-45. REF AAR N/R 99870729 AT RH HORIZONTAL STAB. STA 92.70 RIB #, REMOVED RIB PER REFERENCE B737-800 SRM 51-40-02, REPAIR #4 STIFFENER PER REFERENCE B737-800 SRM 55-10-09, REINSTALLED RIB #1  AT RH HORIZONTAL STAB AFTER REPAIR PER DWG # 182A3001, DWG # 182A4001-1 AND DWG 182A1500 ADD EMP:V894498 RII INSPECTION IS ACCOMPLISHED BY AAR INSP. 23
